Jump to content

Will the tinnitus go away?


Recommended Posts

I developed what I think to be HPPD 3 weeks ago now. At first my only symptom was seeing patterns which lasted about a week. About 5 days in I noticed an increase in my already present visual snow and floaters. My floaters have already decreased to a minimal amount, but the visual snow is still there but I think it’s decreasing slowly. Also I've noticed that lights seem to be burned into my vision easier now. Like if I stare at white text on a black screen and look away I can kind of see faint lines. But a couple days ago I developed tinnitus in my left ear. It’s like these new symptoms keep popping up. Will the tinnitus fade too? because it’s the one that’s pains me the most

Edited by John Garcia
Link to comment
Share on other sites

the other symptoms seem to be resolving themselves, so it sounds like you have a good chance of recovery, including the tinnitus. I just distract myself from my tinnitus, listen to music almost non stop. When i am trying to sleep, i try to use the tinnitus as part of my meditation, trying to hum (in my mind) at similar frequencies. 

As i'm sure you have read, staying sober in these initial months is very important. Avoid stress is the next most important imho. Try to distract yourself as much as possible,

Link to comment
Share on other sites

I didn't develop tinnitus until I was in my 50s and I've had hppd my whole adult life.  My doctor thinks that it's due to a lifetime of going to loud rock shows.  What I'm getting at, is some symptoms may have nothing to do with hppd.  If your tinnitus persists, I'd suggest getting your ears checked.  

It sounds like your symptoms have reduced quite quickly.  I don't know how long it's been since you last dosed, but three weeks is a very short amount of time.  You may just be experiencing residual effect from your last experience.

My one suggestion would be to avoid using psychoactive drugs, at least for a while.  After a number of months, see how you're doing.  Your symptoms may be a warning sign that you're susceptible to hppd.  If you think that might be the case, I'd stop using drugs all together.  Hppd can be a debilitating condition.

Hang in there and take care.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.